MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY; ALTERNATE CONTROLLER ENABLED INFUSION PUMP

TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY; ALTERNATE CONTROLLER ENABLED INFUSION PUMP
Model Number 1000354
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a malfunction alarm occurred.The customer continued to use the pump for insulin therapy.Customer¿s blood glucose level was 150 mg/dl.
 
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.

Brand Name
T:SLIM X2 INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY
Common Device Name
ALTERNATE CONTROLLER ENABLED INFUSION PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
11075 roselle street
san diego CA 92121
Manufacturer Contact
michael trier
san diego, CA 92130
8584011451
MDR Report Key16807167
Report Number3013756811-2023-57439
Device Sequence Number3061664
Product Code QFG
UDI-Device Identifier00853052007240
UDI-Public00853052007240
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201214
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1000354
Device Catalogue Number1000353
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2023
Initial Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight72 KG
Patient EthnicityNon Hispanic